# SDR CA050608003

- Difficulty date: May 31, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Cessna 150K
- Aircraft time: 6,178 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A101DCM
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 04101342
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT FWD END OF SEAT TRACKS, 2 SCREWS BEYOND END OF TRACK.  SCREWS ATTACH TO ANGLE UNDER FLOOR SKIN. CRACKS ORIGINATE FROM UNDER SCREW HEADS, FWD OF TRACK. TRACK, PILOT'S IB, DOES NOT HAVE UNDER FLOOR ANGLE. THERE WERE NO CRACKS THIS LOCATION. OTHER 3 WERE CRACKED. ONE CRACK ON OB TRACK WAS 3 INCHES LONG.  FLOOR AND SEAT RAIL FLEXING UP AND DOWN, ANGLE THAT ATTACHES TO LWR DOOR FRAME AND FLOOR, ALSO FLEXED UP AND DOWN. THIS CHAFED HOLE IN FUEL LINE THAT PASSES UNDER IT, WHICH WAS ORIGINAL PROBLEM.  CARPETING IN THIS AREA IS GLUED TO FLOOR, MAKING IT IMPOSSIBLE TO SEE. WHEN FUEL LEAK BECAME AN ISSUE, CARPET HAD TO BE PEELED UP TO GAIN ACCESS TO FUEL LINE ON PILOT'S SIDE. THEN FIRST CRACKS BECAME KNOWN.
